# SDR CA100813019

- Difficulty date: July 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD CRACKED AT 22,000 FT THE CREW COMPLIED WITH THE QRH AND DIVERTED.  WINDSHILED REPLACED IAW AMM.
